Related Questions

I got a 2 week early period. I'm on the yasmin (drospirenone and ethinyl estradiol) pill and my period is really heavy but very thin blood. What is wrong with me? How long will this be?

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...

I started the pill yasmin (drospirenone and ethinyl estradiol) 24/4 8 days ago o the first day of my period. Usually my period lasts about 3 to 5 days, but this time my period has last 8?

Time. When you start a new birth control method it often takes a few months to adjust. I tell my patients to give a new method three months before we judge whether or not it is working well for them. Periods on this particular pill are usually very light so it may improve with time. Read more...
Normal. When you first start a birth control pill it is common to have some irregularity of bleeding the first cycle. Keep taking the pill. See what happens next month. Read more...

I'm on yasmin (drospirenone and ethinyl estradiol) continuously. I had unprotected sex on the 4th day of my placebo pills, took Plan B 2 days later. Started my period but it lasted 1 day?

Okay. There's a very high likelihood that you're okay. 1) you had sex on your placebo pills, so low likelihood of pregnancy there. 2) you took plan b, so you double covered yourself as well. It's okay that your period only lasted 1 day, sometimes that can happen when women take plan b. You can take a pregnancy test in 15 days or so, but it will likely be negative, good luck. Read more...

I stopped taking yasmin (drospirenone and ethinyl estradiol) pills I bled after 2 weeks of my following period and nw my period is late for 18 days! Is that normal? When ill get my period?

It's normal. When you stop birth-control pills, it can take your body awhile to adjust. This is especially true if you stop in the middle of a pill pack and not at the end. While your body is re-adjusting, you many have prolonged bleeding or frequent spotting. It's hard to predict when your next period will happen. Probably 2-4 weeks. Best wishes! Read more...

I am on yasmin (drospirenone and ethinyl estradiol) contraceptive, two weeks after period I am spotting with bolt clots. It's been 3 days now?

Breakthrough bleedin. Breakthrough bleeding is common on contraceptive pills, particularly if you have been on them for a while or recently switched. You may need to switch pills or add back estrogen to get the bleeding to stop. Also take a pregnancy test just in case. Read more...